BibTeX record journals/mlq/KeislerL05

download as .bib file

@article{DBLP:journals/mlq/KeislerL05,
  author       = {H. Jerome Keisler and
                  Wafik Boulos Lotfallah},
  title        = {A local normal form theorem for infinitary logic with unary quantifiers},
  journal      = {Math. Log. Q.},
  volume       = {51},
  number       = {2},
  pages        = {137--144},
  year         = {2005},
  url          = {https://doi.org/10.1002/malq.200410013},
  doi          = {10.1002/MALQ.200410013},
  timestamp    = {Wed, 17 May 2017 14:25:50 +0200},
  biburl       = {https://dblp.org/rec/journals/mlq/KeislerL05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics